Ask an expert
Question

11 Jan 2005

are piles and tegretol related
Since the use of Tegretol Suspension I have developed what I think may be piles, which I have never had before. Could this be in any way related to the use of this medication or the use of Voltaren Suppositries, which I used as a pain killer after my tonsilectomy.
Answer 405 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Storm, there is no direct link between Tegretol® and haemorrhoids that I know of, except if it makes you constipated as constipation can lead to haemorrhoids. Let me know if you have more questions. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.